Robert McCann
Robert McCann
Canada Research Chair at the University of Toronto
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
A convexity principle for interacting gases
RJ McCann
Advances in mathematics 128 (1), 153-179, 1997
The geometry of optimal transportation
W Gangbo, RJ McCann
Existence and uniqueness of monotone measure-preserving maps
RJ McCann
Kinetic equilibration rates for granular media and related equations: entropy dissipation and mass transportation estimates
JA Carrillo, RJ McCann, C Villani
Revista Matematica Iberoamericana 19 (3), 971-1018, 2003
Polar factorization of maps on Riemannian manifolds
RJ McCann
Geometric & Functional Analysis GAFA 11 (3), 589-608, 2001
Contractions in the 2-Wasserstein length space and thermalization of granular media
JA Carrillo, RJ McCann, C Villani
Archive for Rational Mechanics and Analysis 179, 217-263, 2006
A Riemannian interpolation inequality à la Borell, Brascamp and Lieb
D Cordero-Erausquin, RJ McCann, M Schmuckenschläger
Inventiones mathematicae 146 (2), 219-257, 2001
Hedonic price equilibria, stable matching, and optimal transport: equivalence, topology, and uniqueness
PA Chiappori, RJ McCann, LP Nesheim
Economic Theory, 317-354, 2010
Constructing optimal maps for Monge’s transport problem as a limit of strictly convex costs
L Caffarelli, M Feldman, R McCann
Journal of the American Mathematical Society 15 (1), 1-26, 2002
Free boundaries in optimal transport and Monge-Ampere obstacle problems
LA Caffarelli, RJ McCann
Annals of mathematics, 673-730, 2010
A family of nonlinear fourth order equations of gradient flow type
D Matthes, RJ McCann, G Savaré
Communications in Partial Differential Equations 34 (11), 1352-1397, 2009
Continuity, curvature, and the general covariance of optimal transportation
YH Kim, RJ McCann
Journal of the European Mathematical Society 12 (4), 1009-1040, 2010
Optimal maps in Monge's mass transport problem
W Gangbo, RJ McCann
Comptes Rendus de l'Academie des Sciences-Serie I-Mathematique 321 (12), 1653, 1995
Exact solutions to the transportation problem on the line
RJ McCann
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 1999
Ricci flow, entropy and optimal transportation
RJ McCann, PM Topping
American Journal of Mathematics 132 (3), 711-730, 2010
A convexity theory for interacting gases and equilibrium crystals
RJ McCann
Princeton University, 1994
Monge’s transport problem on a Riemannian manifold
M Feldman, R McCann
Transactions of the American Mathematical Society 354 (4), 1667-1697, 2002
Shape recognition via Wasserstein distance
W Gangbo, RJ McCann
Quarterly of Applied Mathematics, 705-737, 2000
Five lectures on optimal transportation: geometry, regularity and applications
RJ McCann, N Guillen
Analysis and geometry of metric measure spaces: lecture notes of the …, 2011
Prékopa–Leindler type inequalities on Riemannian manifolds, Jacobi fields, and optimal transport
D Cordero-Erausquin, RJ McCann, M Schmuckenschläger
Annales de la Faculté des sciences de Toulouse: Mathématiques 15 (4), 613-635, 2006
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20